# SDR SIMA9701892

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7007552
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2/CPCPI INSPECTION, MAINTENANCE DISCOVERED THE EMERGENCY LIGHT JUST FORWARD OF SERVICE DOOR WAS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY FUSE AT 20WL IAW JIC 335121.  EMERGENCY LIGHT SYSTEM OPERATIONALLY CHECKED GOOD IAW JIC 335000-OPT-10000.  AIRCRAFT RETURNED TO SERVICE.  (X)
